Alert archive / South Dakota / Freeze Warnings in 2012
Freeze Warning 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this freeze warning at Sep 22, 2012, 3:04 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2012, 3:04 AM CDT (08:04 UTC)
- In effect from
- Sep 23, 2012, 1:00 AM CDT
- Expired
- Sep 23, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS73 KABR 220804 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 304 AM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES LIKELY THIS MORNING AND AGAIN TONIGHT INTO SUNDAY MORNING... .A COLD CANADIAN HIGH PRESSURE WILL CONTINUE BUILDING INTO THE REGION TODAY AND LINGER OVER THE REGION INTO SUNDAY MORNING. COLD AIR ASSOCIATED WITH THIS SYSTEM WILL BRING FREEZING TEMPERATURES THIS MORNING...THEN AGAIN TONIGHT INTO SUNDAY MORNING. SDZ003>006-009-010-015>018-034-036-037-222015- /O.NEW.KABR.FZ.W.0002.120923T0600Z-120923T1400Z/ /O.CON.KABR.FZ.W.0001.000000T0000Z-120922T1400Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-SULLY-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...ONIDA...HIGHMORE...MILLER 304 AM CDT SAT SEP 22 2012 /204 AM MDT SAT SEP 22 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY. * TEMPERATURE...UPPER 20S AND LOW 30S THIS MORNING. MID 20S TO AROUND 30 DEGREES TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL TENDER VEGETATION AND SOME CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ039-046-SDZ007-008-011-019>023-033-035-045-048-051-222015- /O.UPG.KABR.FZ.A.0002.120923T0800Z-120923T1400Z/ /O.NEW.KABR.FZ.W.0002.120923T0600Z-120923T1400Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL-STANLEY-HUGHES-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...PIERRE...MURDO...PRESHO... FORT THOMPSON 304 AM CDT SAT SEP 22 2012 /204 AM MDT SAT SEP 22 2012/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...MID 20S TO AROUND 30 DEGREES TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL TENDER VEGETATION AND SOME CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TMT
4 follow-up statements
177 WWUS73 KABR 221515 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1015 AM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES LIKELY TONIGHT INTO SUNDAY MORNING... .COLD CANADIAN HIGH PRESSURE WILL CONTINUE BUILDING INTO THE REGION TODAY AND LINGER OVER THE REGION INTO SUNDAY MORNING. COLD AIR ASSOCIATED WITH THIS SYSTEM WILL BRING FREEZING TEMPERATURES TONIGHT INTO SUNDAY MORNING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-230315- /O.CON.KABR.FZ.W.0002.120923T0600Z-120923T1400Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1015 AM CDT SAT SEP 22 2012 /915 AM MDT SAT SEP 22 2012/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... * TEMPERATURE...MID 20S TO AROUND 30 DEGREES TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES CAN KILL TENDER VEGETATION AND SOME CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SERR
263 WWUS73 KABR 222136 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 436 PM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES LIKELY TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL CONTINUE BUILDING INTO THE REGION...AND LINGER OVER THE REGION INTO SUNDAY MORNING. COLD AIR ASSOCIATED WITH THIS SYSTEM WILL BRING FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231400- /O.CON.KABR.FZ.W.0002.120923T0600Z-120923T1400Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 436 PM CDT SAT SEP 22 2012 /336 PM MDT SAT SEP 22 2012/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... * TEMPERATURE...OVERNIGHT LOWS FROM THE MID 20S TO AROUND 30 DEGREES...WITH A WIDESPREAD FREEZE EXPECTED. * IMPACTS...FREEZING TEMPERATURES CAN KILL TENDER VEGETATION AND SOME CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TDK
223 WWUS73 KABR 230815 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 315 AM CDT SUN SEP 23 2012 ...FREEZING TEMPERATURES THIS MORNING... .COLD CANADIAN HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION THROUGH THE MORNING HOURS. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WITH THIS COLD AIR MASS WILL ALLOW FOR BELOW FREEZING TEMPERATURES THROUGH EARLY MORNING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231400- /O.CON.KABR.FZ.W.0002.000000T0000Z-120923T1400Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 315 AM CDT SUN SEP 23 2012 /215 AM MDT SUN SEP 23 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURE...LOWS THIS MORNING WILL BOTTOM OUT IN THE 20S TO AROUND 30 DEGREES. * IMPACTS...FREEZING TEMPERATURES CAN KILL TENDER VEGETATION AND SOME CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TMT
050 WWUS73 KABR 231407 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 907 AM CDT SUN SEP 23 2012 ...FREEZE WARNING EXPIRES... .TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING ACROSS ALL OF THE REGION. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231515- /O.EXP.KABR.FZ.W.0002.000000T0000Z-120923T1400Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 907 AM CDT SUN SEP 23 2012 /807 AM MDT SUN SEP 23 2012/ ...FREEZE WARNING HAS EXPIRED... MOST LOCATIONS OVERNIGHT HAD A FREEZE WITH LOW TEMPERATURES IN THE 20S TO AROUND 30 DEGREES. THUS...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ MOHR
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this freeze warning went out at Sep 22, 1:43 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 22, 1:43 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
143 AM CDT SAT SEP 22 2012
.UPDATE...
SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION.
SKIES HAVE CLEARED OVER ALL BUT THE FAR NORTHEASTERN CORNER OF THE
STATE. STILL SEEING WIND SPEEDS INCREASE INTO THE 20 TO 35 MPH
RANGE AS A FRONTAL BOUNDARY PUSHES THROUGH...BUT THEN QUICKLY DROP
OFF BACK INTO THE 10 TO 15 MPH RANGE ONCE IT PUSHES THROUGH.
CURRENT LOCATION OF THE FREEZE WARNING LOOKS GOOD FOR NOW...AND
WILL CONTINUE TO MONITOR IF IT NEEDS TO BE EXPANDED SOMETIME
DURING THE NIGHT. OTHERWISE...NO CHANGES MADE TO TEMPERATURES AT
THIS TIME.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
THE MAIN FORECAST CONCERNS ARE TEMPS/FREEZING CONDITIONS BOTH TNT
AND SATURDAY NIGHT. FOR TNT STRONG CAA DRIVES SOUTH INTO THE
REGION AS BIG PRESSURE RISES ACCOMPANY DECENT LOOKING WAVE MOVING
SOUTH INTO THE UPPER MISSISSIPPI RIVER VALLEY. THOSE PRESSURE
RISES WILL LIKELY PROVIDE FOR A PERIOD OF NEAR ADVISORY CRITERIA
WINDS LATER THIS EVENING. BUT EXPECT THE STRONGEST WINDS TO BE
RELATIVELY SHORT LIVED AND ASSOCIATED WITH PRESSURE BUBBLE...SO NO
ADVISORY PLANNED. LATER TNT THE WINDS GO LIGHT AND VARIABLE OVER
THE WESTERN CWA AND THIS IS THE MOST LIKELY AREA FOR A FREEZE. IT
APPEARS MIXING WILL BE A BIT TOO STRONG/DEEP OVER THE EASTERN
CWA...PARTICULARLY OVER THE HIGHER ELEVATIONS. AND THERE COULD BE
SOME COLD AIR SC OVER THAT PART OF THE CWA TNT WHICH WOULD HELP
HOLD UP TEMPS.
THEN FOR SATURDAY NIGHT A LARGE SPRAWLING SFC HIGH SETTLES ACROSS
MOST OF THE CWA...WITH ONLY SOME SLIGHT HINTS AT RETURNING WAA FOR
THE FAR WESTERN CWA. SHOULD BE NEAR OR BELOW FREEZING OVER MUCH OF
THE EASTERN CWA SATURDAY NIGHT BUT NOT A SLAM DUNK OUT FAR WEST.
SO GIVEN SOME UNCERTAINTY...DECIDED TO HOIST A FREEZE WATCH FOR
ALL AREAS NOT EXPECTED TO FREEZE TNT.
THE COLDEST NIGHT SHOULD BE SATURDAY NIGHT OVER THE JAMES/BIG
SIOUX VALLEY WITH SOME MID 20S POSSIBLE. DAYTIME HIGHS BOTH
SATURDAY AND SUNDAY ARE LIKELY TO BE BELOW NORMAL...PARTICULARLY
SATURDAY.
.LONG TERM...MONDAY THROUGH FRIDAY
THE UPPER LOW PRESSURE SYSTEM SITUATED OVER THE HUDSON BAY REGION
WILL VERY SLOWLY MOVE TO THE EAST PLACING OUR REGION IN NORTHWEST
FLOW ALOFT. WEAK SHORTWAVE ENERGY WILL INFLUENCE THE REGION ON
MONDAY...HOWEVER IT DOES NOT LOOK LIKE ENOUGH FORCING OR MOISTURE
TO PRODUCE ANY PRECIPITATION. A WARM AIR ADVECTION PATTERN SETS UP
AND 850 MB TEMPERATURES RISE INTO THE UPPER TEENS ACROSS THE
SOUTHWEST CWA. THIS WILL LIKELY RESULT IN HIGH TEMPERATURES IN THE
80S ACROSS THIS REGION. ON TUESDAY AND WEDNESDAY CANADIAN SURFACE
HIGH PRESSURE WILL CLIP THE NORTHEAST CWA...ALLOWING FOR COOLER
THAN NORMAL TEMPERATURES ACROSS THE NORTHEAST...AND MORE SEASONAL
TEMPERATURES ELSEWHERE. MEANWHILE ANOTHER UPPER TROUGH WILL WORK
ITS WAY INTO THE PACIFIC NORTHWEST AND WILL TRACK
EASTWARD...PLACING THE REGION UNDER WEAK RIDGING THROUGH THE END
OF THE PERIOD. SHORTWAVE ENERGY WILL BE INFLUENCING THE REGION
THURSDAY AND FRIDAY...HOWEVER MODELS DIVERGE IN THEIR TIMING AND
INTENSITY OF SHORTWAVE ENERGY. THE ALLBLEND FORECAST CAME IN
WITHOUT ANY PRECIPITATION MENTION...AND KEPT THIS FORECAST DUE TO
STRONG UNCERTAINTY.
&&
.AVIATION...
06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA OVERNIGHT AND THROUGH
THE DAY SATURDAY UNDER CLEAR SKIES. VSBYS WILL BE UNRESTRICTED.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FREEZE WARNING UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING FOR BROWN-
CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HYDE-MCPHERSON-
POTTER-SPINK-SULLY-WALWORTH.
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
BUFFALO-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-HUGHES-JONES-
LYMAN-MARSHALL-ROBERTS-STANLEY.
MN...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR BIG
STONE-TRAVERSE.
&&
UPDATE...PARKIN
SHORT TERM...TDK
LONG TERM...SERR
AVIATION...DORN
WEATHER.GOV/ABERDEENHazardous weather outlook, Sep 21, 4:38 AM CDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 438 AM CDT FRI SEP 21 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-220945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 438 AM CDT FRI SEP 21 2012 /338 AM MDT FRI SEP 21 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER WILL REACH THE VERY HIGH CATEGORY TODAY ACROSS THE ENTIRE FORECAST AREA DUE TO GUSTY NORTHWEST WINDS...ALONG WITH DRY AIR AND DRY FUELS. NEAR FREEZING AND SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO SATURDAY MORNING ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FREEZING TEMPERATURES ARE ONCE AGAIN EXPECTED ACROSS MOST OF THE AREA...WITH A KILLING FREEZE POSSIBLE OVER EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
Nearby
Freeze Warnings in South Dakota, 2012Freeze Warnings in Minnesota, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.